Mar 16, 2002
I take 1mg of diazepan to help me sleep at night, does this medication interfere with combiver/sustiver, as i am concerend. many thanks, you do a great service.
Response from Dr. Henry
Diazepam (Valium) is usually OK with Sustiva though it may increase the central nervous side effects of Sustiva. If you are taking it already and sleeping OK without problems then should be OK for you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testing For Hepatitis Inconclusive
- First Visible Sign And Symptom Of Hiv
- What Types Of Cells Does Hiv Infect And What Kinds Does It Destroy?
- Does Everyone Have Hiv Antibodies?
- Can U Get Hiv From Someone's Blood Getting In Your Food?
- Is A Yeast Infection That Wont Go Away Is An Early Symptom Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.